Citation

BibTex format

@article{Duncan:2016:10.1007/s10955-016-1491-2,
author = {Duncan, AB and Lelievre, T and Pavliotis, GA},
doi = {10.1007/s10955-016-1491-2},
journal = {JOURNAL OF STATISTICAL PHYSICS},
pages = {457--491},
title = {Variance Reduction Using Nonreversible Langevin Samplers},
url = {http://dx.doi.org/10.1007/s10955-016-1491-2},
volume = {163},
year = {2016}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Duncan,AB
AU - Lelievre,T
AU - Pavliotis,GA
DO - 10.1007/s10955-016-1491-2
EP - 491
PY - 2016///
SN - 0022-4715
SP - 457
TI - Variance Reduction Using Nonreversible Langevin Samplers
T2 - JOURNAL OF STATISTICAL PHYSICS
UR - http://dx.doi.org/10.1007/s10955-016-1491-2
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000373861600001&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/30388
VL - 163
ER -